skin-hair-icon

Skin issue

After using cosmolite cream on my face, my face got black. I suffered from lots of skin problem.I visited to many dermatologist,but the problem did not solved.after doing different types of facials my skin problem did not resolved.I have black heads,pigmentation, and dark circles.please suggest me what should I do to get resolved all the issues.
views-icons 182 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Skin issue

doctor profile image
Dr. Sandeep Gupta Delhi | Dermatologist
Answered
First stop cosme lite It has steroid Use sunscreen regularly Use blise face wash once daily Oxidoben gel alternative night for few months
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Nagesh .T. S Bangalore | Dermatologist
Answered
The main problem is using cosmelite cream. The skin gets used to it and it will cause all the side effects. It will take a very long time to reduce. If you have used the cream for 6 months, it takes atleast 1 year for the problem to resolve completely.
It would be better if you consult a dermatologist near your place and continue with him till it resolves.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO